# SDR SIMA20130713001

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 27,496 hours, 23,541 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1870
- Condition: Failed
- Location: Lt Recirc
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A HEAVY ELECTRICAL ODOR IN THE COCKPIT, DESCENDING ON ARRIVAL OUT OF 10000 FT (NO SMOKE NOTED).  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  R & R LT RECIRCULATION FAN IAW AMM 21-24-01.  NO SMOKE NOTED.   CHECK FLIGHT WAS SATISFACTORY. ACFT RETURNED TO SERVICE.
